# SDR FDEA2020060321113

- Difficulty date: June 2, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHEAR DECK STA 1696 LBL50. REMOVED CORR ON AFT SHEAR DECK STA 1696 LBL50 IAW SRM 51-10-02. ORIG MAT .071 REM.056 LOSS.015 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A AND 53-60-51-2R REP 2. REPAIRED DAMAGE IAW SRM 53-60-51-2R REP2 ALT 1.
